# SDR 2009F00004

- Difficulty date: December 31, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Cover
- Part number: 123412
- Condition: Cracked
- Component: Valve Assy, Smithsind
- Component part number: 1U1234
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOUND CRACKED DURING SHOP MX, THIS IS A COMMON OCCURANCE.
